|lower the bilirubin
Jan 5, 2007
I've got test result 1.3 is bilirubin and TSH is lower 0.205 what can I do to treat those? Please I need your help tell me anything you know Please!
Response from Dr. Henry
This forum is for the discussion of the side effects of HIV treatment. What is your HIV status and which HIV drugs are you taking?
Sustiva/Kivexa combo side effects
- Will Chlamydia Show Up Within 3 Weeks Unprotected Sex?
- Which Glands Get Sore With Herpes?
- What Will Happen If You Have Herpes And Don't Get Treatment?
- What Do Herpes Looks Like On Your Lips?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Symptoms Of Chlamydia In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.